# SDR SWIA200617678

- Difficulty date: December 12, 2006
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N215SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120281
- Aircraft time: 32,723 hours, 43,202 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN PAX DOOR FRAME BELOW AFT STEP SUPPORT, DISCOVERED DURING C-CHECK INSPECTION.  NEW FRAME INSTALLED IAW SRM 120 51-10-02, PG 3, SEC 3.A AND RII CARD 52-800-1000.
